| Catalog Number |
G123 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron select with reservoir g123 they allege that they have no water and the handpiece gets hot, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
"04/18/24 evaluation tech: tl emn hp; cable, conn/gun cable kink/pinch/twist g124 -the poor water flow due to twisted handpiece cable causing handpiece gets hot.Worn steri-mate handpiece.Recommend checking all inserts being used are not worn, corroded, damaged and /or clogged and handpiece cable's lavage control is properly adjusted also, follow instructions to bleed the air from the handpiece when installs insert.Make sure screw the cap clockwise to create an airtight seal when using reservoir pump.G123 - no issues found.Unit operates properly.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Handpiece # 202110 handpiece cable # 11210.